# SDR 99ZZZX1541

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N206BY
- Make and model: Bell 206B-3
- Aircraft serial: 2871
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Gauge
- Part number: 206075185001
- Condition: Loose
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GAUGE FACE SEPARATED FROM MOUNTING BASE AND GLASS.  REMOVED AND REPLACED.
